# SDR QXEA0200534

- Difficulty date: April 2, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 2,257 hours, 2,684 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Door
- Condition: Open
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA - FUELING ON CAUTION LIGHT ILLUMINATED WHEN POWER WAS APPLIED FOR TAKE-OFF. TAKE-OFF WAS ABORTED. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE OUTBOARD LATCH ON THE FUEL DOOR OPEN. THE LATCH WAS INSPECTED AND FOUND TO BE SERVICABLE AND WAS RESECURED. WARNING LIGHT WAS VERIFIED TO BE OUT AND THE AIRCRAFT WAS RETURNED TO SERVICE.
